# SDR SWAA2023050926625

- Difficulty date: April 12, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N8538V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63586
- Aircraft time: 19,522 hours, 9,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF AFT CARGO COMPARTMENT SUPPORT BRACKET CRACKED BELOW WASTE TANK CENTER POST S-27L STA 867 MKD DOT<[01] REMOVED AND REPLACED AFT CARGO COMPARTMENT SUPPORT BRACKET BELOW WASTE TANK CENTER POST S-27L STA 867 PER SRM 51-40-05-0G-0 AND SRM 51-40-02-0G-0.;[02] VERIFIED STEP 1.
